# SDR DU4R2021050700070

- Difficulty date: May 7, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 59,504 hours, 56,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND AFT CARGO COMPARTMENT, BS 727D +10 - 790 LBL 24 TRANSITION PANEL HAS MULTIPLE AREAS OF CORROSION AND 2 EACH LOOSE FRAME ATTACH RIVETS.  S/O 660006 N/R 38261
